Q and A

Question

Do you get joint pain after 5 months from HIV?

Answer

Joint pain can be caused my many things. It is not common for HIV unless your CD4 count is already very low.

Any symptoms is a reason to speak to your HIV doctor.

6 comments

  1. Roy Trevelion

    Hi Alexis,

    Unfortunately we don’t have the resources to answer more questions about transmission and testing. This information service is about HIV treatment for people who are HIV positive.

    Most questions about transmission and testing have been answered here:

    http://i-base.info/qa/factsheets/hiv-transmission-and-testing

  2. Alexis

    Hello Dear,
    If the HIV test takes place after 10 years and is negative, is the test very safe and should be disturbed. Although there are many symptoms associated with hiv.am virus allergies, fatigue. Muscle aches. Headaches. Are you going to test it? should any other analysis or only tests for HIV be made. Thank you very much and look forward to.Is it same test for hiv and Aids.

  3. Roy Trevelion

    Hi Sipho,

    There’s no need to be confused because Tribuss and Atroiza contain the same drugs. There are many different names for this pill. It’s just that, as they made by different companies, they have different names.

    Here in Europe the trade name is Atripla. You can see the many different names at this link.

  4. Sipho

    Whats The Difference Between Tribuss and Atroiza coz this is my second Month On Treatment and they have Given Me Atroiza but not What i know …. #Confused

  5. Lisa Thorley

    Hi VENKATA,

    When someone starts medication, their viral should become undetectable within 1-3 months of treatment. This should be monitored by your doctor. If you’re having side effects you should talk to your doctor about this.

  6. VENKATA

    I did a hiv pcr viral load test and it returned back positive. my viral load is 1608 and cd4 count is 520 . i started treatment with dolutegravir+tenofovir disproxil fumerate+lamudivine. When can I expect my viral load to drop after starting treatment. I was diagonised in february 20 2019. I did not miss a single dose of treatment.)) Sometimes I get headache in the morning and it goes away. I also feel little bit drowsy in the morning after taking pill in the night.))

Comment

Your e-mail address will not be published. Required fields are marked *